# SDR QXEA2015011200011

- Difficulty date: January 12, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 18,757 hours, 19,989 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 4100S02002
- Part serial: AA13716
- Condition: Failed
- Location: Zone 200
- Part time: 18,751 hours, 19,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING WINDSHIELD HEAT TO NORMAL, WINDSHIELD CONTROL & WINDSHIELD HOT CAUTIONS BOTH ILLUMINATED.  RETURNED TO FIELD.  LANDING UNEVENTFUL. FOUND FAULT IN CDS LT WINDSHIELD CONTROL. R & R NR 1 AIC IAW AMM 30-41-01-000-801, 30-41-01-400-801. NO HELP. C/W ELECTRICAL RESISTANCE CHECK OF PILOT WINDSHIELD FOUND OPEN D-A SENSOR. SWAPPED TO SPARE E-F. C/W OP'S TEST OF THE PILOT WINDSHIELD ANTI-ICING SYS IAW AMM 30-41-00-710-801. OP'S CHECKED GOOD. NO FAULT NOTED IN CDS.
